MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN CR-FLEX ARTICULAR SURFACE SIZE BLUE/C-H 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN CR-FLEX ARTICULAR SURFACE SIZE BLUE/C-H 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has experienced chronic pain and swelling approximately twenty-three (23) months following right knee arthroplasty.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomittant devices - nexgen cr-flex precoat femoral component size g right catalog #: 00595001702, lot #: 64979341, nexgen cruciate retaining precoat pegged tibial component size 7 catalog #: 00597005501, lot #: 64829247, nexgen standard cemented all poly patella size 35mm catalog #: 00597206535, lot #: 64969163, cobalt g-hv bone cement 40g catalog #: 600-15-100, lot #: 950c1d0043.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2023-00189, 0002648920-2023-00159, 0002648920-2023-00160.H3 other text : investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN CR-FLEX ARTICULAR SURFACE SIZE BLUE/C-H 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17311402
Report Number0001822565-2023-01906
Device Sequence Number20636447
Product Code JWH
UDI-Device Identifier00889024263680
UDI-Public(01)00889024263680(17)280727(10)64820824
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number90597005010
Device Lot Number64820824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale